ArticleTurkish journal of emergency medicine
Perindopril/amlodipine-induced thrombotic microangiopathy.
Article in Turkish journal of emergency medicine. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 3 citations in OpenAlex.
- Pharmacovigilance and clinical insights into perindopril-induced thrombocytopenia: a case report of diagnostic challenges and therapeutic alternatives.The Egyptian heart journal : (EHJ) : official bulletin of the Egyptian Society of Cardiology · 2026Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
This is the first report on a case of perindopril/amlodipine-induced thrombotic microangiopathy (TMA) syndrome. A 48-year-old female was admitted complaining of nettle rash all over the body, bloody urine, and weakness shortly after starting antihypertensive therapy with perindopril/amlodipine. Shortly thereafter, she developed pronounced hemiparesis, somnolence, and sensorimotor aphasia. Laboratory findings were compatible with microangiopathic hemolytic anemia and thrombocytopenia. She was diagnosed with TMA. Cessation of perindopril/amlodipine therapy and treatment with plasma exchange and systemic corticosteroids resulted in full recovery. Very seldom perindopril/amlodipine may cause hematologic abnormalities, probably through an immunological mechanism, but there were no reports of causing TMA so far. In our case, the symptoms began shortly after the start of perindopril/amlodipine use. The clinical course of TMA in the case was compatible with TMA related to an acute, immune-mediated drug reaction. The most important thing is to promptly recognize TMA and its induction by a drug because distinctive treatment and cessation of the suspected drug can prevent severe outcome, as it was avoided in our patient.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.